Per citar aquest document: http://ddd.uab.cat/record/150432
Scopus: 1 cites, Web of Science: 1 cites,
Limit cycles for a class of second order differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas)

Data: 2011
Resum: We study the limit cycles of a wide class of second order differential equations, which can be seen as a particular perturbation of the harmonic oscillator. In particular, by choosing adequately the perturbed function we show, using the averaging theory, that it is possible to obtain as many limit cycles as we want.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycle ; Second order differential equation ; Averaging theory
Publicat a: Physics Letters. A, Vol. 375 (2011) , p. 1080-1083, ISSN 0375-9601

DOI: 10.1016/j.physleta.2011.01.011


8 p, 371.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-23



   Favorit i Compartir